# SDR ASAA0945723

- Difficulty date: May 5, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 33,209 hours, 18,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT AT L2 DOOR CUTOUT 8 INCH ABOVE LOWER FWD CORNER ALONG SKIN EDGE.  REPAIRED DAMAGED AREA IAW SRM.
